Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 166, NWS Atlanta, GA

June 17, 20224 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 6:30 PM EDT for 4 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2022, 6:30 PM EDT (22:30 UTC)
Expired
Jun 17, 2022, 7:00 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, GA, Macon County, GA, Peach County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 67 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2177 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS52 KFFC 172230
SVRFFC
GAC079-193-225-269-172300-
/O.NEW.KFFC.SV.W.0166.220617T2230Z-220617T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
630 PM EDT Fri Jun 17 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Macon County in west central Georgia...
  Southwestern Peach County in central Georgia...
  South central Crawford County in central Georgia...
  East central Taylor County in west central Georgia...

* Until 700 PM EDT.

* At 629 PM EDT, a severe thunderstorm was located near Reynolds, or
  10 miles west of Fort Valley, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Marshallville, Reynolds, Nakomis, Winchester, Hicks and
  Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3255 8414 3261 8405 3253 8389 3241 8391
      3239 8408
TIME...MOT...LOC 2229Z 312DEG 13KT 3252 8406 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 17, 4:09 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
409 PM EDT Fri Jun 17 2022

.UPDATE...

Updated to remove a few counties behind the convective line.

.PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/

SHORT TERM /Today through Sunday/...
MCS is now moving through far NW GA. This system definitely has
enough fuel to work with across north and central GA as the
environment remains very favorable for strong to severe
thunderstorms this afternoon and evening. CAPES remain 4000-5000
J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low.
Forecast soundings show a good inverted-V structure and with these
steep lapse rates, the primary severe hazards will be damaging wind
gusts and large hail. locally heavy rainfall and frequent lightning
will also be possible.

None of the hi-res models has a great handle on the MCS. Have re-
structured pops to reflect current radar trends. Coverage and
strength of the system may start decreasing with the loss of
heating, so have kept the highest pops north of MCN-CSG. However, if
the system keeps it's intensity/strength, pops will need to be
raised within the southern third of the CWA later this evening.

Will not make any changes to the current Heat Advisory. Some of the
counties in the northern parts of the Advisory could possibly be
cancelled early, if they receive rainfall. The drier air may not
make it into the southern quarter of the CWA tomorrow, but it does
look like most locales will not need another Heat Advisory. There
are some spots that may get close to 105 degrees, so later shifts
will have to monitor.

NListemaa

LONG TERM /Sunday Night through Thursday/...
No changes made to the extended forecast. The first few days of the
long term period will be characterized by an omega block centered on
the CONUS. North and central Georgia will be positioned beneath
northwesterly upper-level flow with surface high pressure in place
across much of the Eastern CONUS thanks to subsidence aloft. The
amplified upper-level pattern will erode heading into midweek as a
series of shortwave troughs track across the northern tier of the
country, but in the process, the upper-level ridge will become cut-
off from the more progressive flow to the north and become quasi-
stationary across much of the southern CONUS. All of this will lead
to essentially zero PoPs and a sunny to mostly sunny sky through the
period. The prolonged dry conditions mean that fire danger statement
criteria (namely low relative humidity and finer fuel moisture)
could be met for portions of the forecast area each day. Little to
no rain area- wide plus excessive heat and evapotranspiration will
likely exacerbate the abnormally dry (DO) and moderate drought (D1)
conditions already in place across portions of central and eastern
Georgia. On top of that... High temperatures alone (but more
certainly heat indices) Wednesday, Thursday, and Friday could
necessitate Heat Advisories across portions of the area.

Martin/01

AVIATION...
18Z Update...
Line of storms will drop south across the terminal sites late this
afternoon into the evening. Otherwise, any cigs should be VFR.
West/Northwest winds through the period. Frequent gusts to around
20kt possible tomorrow.

//ATL Confidence...18Z Update...
Med-high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  64  89 /  60   5   0   0
Atlanta         75  93  67  90 /  50   5   0   0
Blairsville     67  84  54  84 /  20   5   0   0
Cartersville    71  91  62  89 /  30   5   0   0
Columbus        75  96  71  94 /  60  10   5   0
Gainesville     74  91  63  87 /  40   5   0   0
Macon           74  99  69  94 /  50   5   5   0
Rome            73  92  63  90 /  20   5   0   0
Peachtree City  73  94  65  90 /  60   5   0   0
Vidalia         75  99  72  92 /  40  10  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

Severe Thunderstorm Watch until 7 PM EDT this evening for the
following zones: Banks...Dawson...Fannin...Gilmer...Gordon...
Hall...Jackson...Lumpkin...Madison...Pickens...Towns...Union...
White.

&&

SHORT TERM...NListemaa
LONG TERM....01
AVIATION...NListemaa
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 7 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 AM EDT Fri Jun 17 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181500-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 AM EDT Fri Jun 17 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms with isolated severe storms are possible
this afternoon and evening. The primary threats from these storms
will be damaging wind gusts, hail, periods of heavy rain, and
lightning.

A Heat Advisory is in effect from 11 AM to 8 PM for much of the
forecast area. Heat indices of 105 to 110 degrees are expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Temperatures and dew points will decrease slightly this weekend
as a weak cold front pushes into the area, but will likely rebound
to Heat Advisory criteria by the middle of next week with
widespread highs in the triple digits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 17, 6:04 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
604 PM EDT Fri Jun 17 2022

GAZ074-075-172230-
Washington GA-Glascock GA-
604 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of southwestern
Glascock and north central Washington Counties through 630 PM EDT...

At 604 PM EDT, a strong thunderstorm was over Hamburg State Park, or
11 miles southeast of Sparta, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hamburg State Park and Agricola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3312 8265 3312 8266 3311 8266 3307 8269
      3314 8289 3317 8287 3320 8284 3320 8283
      3322 8282 3322 8280 3324 8278 3317 8262
TIME...MOT...LOC 2204Z 309DEG 14KT 3318 8281

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 17, 6:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Fri Jun 17 2022

GAZ061-073-172230-
Hancock GA-Baldwin GA-
605 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northeastern Baldwin
and southwestern Hancock Counties through 630 PM EDT...

At 605 PM EDT, a strong thunderstorm was over Underwood, or near
Milledgeville, moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Milledgeville, Linton, Devereux, Beulah and Underwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3315 8289 3308 8302 3308 8305 3307 8304
      3305 8308 3316 8326 3326 8316
TIME...MOT...LOC 2205Z 309DEG 14KT 3316 8316

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 6:10 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             3 SW BUFORD DAM-LAKE LA 34.13N  84.10W
06/17/2022  E1.00 INCH       FORSYTH            GA   SOCIAL MEDIA

            QUARTER SIZED HAIL WAS REPORTED AT THE MR. CLEAN CAR
            WASH ON HIGHWAY 20.

&&

EVENT NUMBER FFC2200643

RWILLIS
Local storm report, Jun 17, 6:18 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
618 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TSTM WND DMG     1 SSW LITTLE RIVER LAND 34.15N  84.59W
06/17/2022                   CHEROKEE           GA   SOCIAL MEDIA

            A TREE AND POWER LINES WERE DOWNED ACROSS BELLS FERRY
            ROAD BETWEEN VICTORIA ROAD AND PORT VICTORIA WAY.

&&

EVENT NUMBER FFC2200644

RWILLIS
Local storm report, Jun 17, 6:24 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT FRI JUN 17 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     4 NNW MOUNT BETHEL      34.02N  84.43W
06/17/2022                   COBB               GA   SOCIAL MEDIA

            A TREE WAS DOWNED ONTO A HOME NEAR THE INTERSECTION OF
            POST OAK TRITT ROAD AND JOHNSON FERRY ROAD.

&&

EVENT NUMBER FFC2200645

RWILLIS
Special weather statement, Jun 17, 6:24 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Fri Jun 17 2022

GAZ080-081-093-094-172300-
Macon GA-Peach GA-Taylor GA-Crawford GA-
624 PM EDT Fri Jun 17 2022

...A strong thunderstorm will impact portions of northeastern Macon,
southwestern Peach, south central Crawford and east central Taylor
Counties through 700 PM EDT...

At 624 PM EDT, a strong thunderstorm was over Reynolds, or 10 miles
west of Fort Valley, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fort Valley, Marshallville, Reynolds, Saint Louis, Nakomis,
Winchester, Hicks and Potterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3253 8418 3266 8410 3256 8383 3241 8385
      3234 8402
TIME...MOT...LOC 2224Z 302DEG 19KT 3253 8406

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:17 PM EDTSpecial Weather StatementFFCCobb28 min
Jun 16, 8:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jun 16, 9:35 PM EDTSpecial Weather StatementFFCFulton25 min
Jun 16, 9:46 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton44 min
Jun 16, 10:17 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton43 min
Jun 16, 10:49 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding41 min
Jun 16, 11:28 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding47 min
Jun 16, 11:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk49 min
Jun 16, 11:44 PM EDTSpecial Weather StatementFFCHall31 min
Jun 17, 12:29 AM EDTSpecial Weather StatementFFCHaralson31 min
Jun 17, 12:49 AM EDTSpecial Weather StatementFFCCarroll26 min
Jun 17, 12:58 AM EDTSpecial Weather StatementFFCGwinnett32 min
Jun 17, 1:27 AM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall48 min
Jun 17, 1:35 AM EDTSpecial Weather StatementFFCWhite25 min
Jun 17, 2:04 AM EDTSpecial Weather StatementFFCForsyth26 min
Jun 17, 2:11 AM EDTSpecial Weather StatementFFCBanks, Jackson34 min
Jun 17, 2:13 AM EDTSevere Thunderstorm WarningFFCDawson, Forsyth18 min
Jun 17, 2:26 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison35 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCDade30 min
Jun 17, 3:00 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield30 min
Jun 17, 3:11 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray49 min
Jun 17, 3:26 PM EDTSevere Thunderstorm WarningFFCFannin34 min
Jun 17, 3:32 PM EDTSpecial Weather StatementFFCChattooga, Murray, Walker, Whitfield28 min
Jun 17, 3:32 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer28 min
Jun 17, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more43 min
Jun 17, 4:04 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Haralson, Polk26 min
Jun 17, 4:30 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Polk30 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb32 min
Jun 17, 4:44 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Pickens31 min
Jun 17, 5:11 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Fulton, Paulding49 min
Jun 17, 5:19 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Jun 17, 5:27 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall33 min
Jun 17, 5:28 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett32 min
Jun 17, 5:35 PM EDTSevere Thunderstorm WarningFFCWashington40 min
Jun 17, 5:55 PM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton50 min
Jun 17, 6:03 PM EDTSpecial Weather StatementFFCJefferson27 min
Jun 17, 6:04 PM EDTSpecial Weather StatementFFCGlascock26 min
Jun 17, 6:05 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 17, 6:11 PM EDTSevere Thunderstorm WarningFFCJefferson34 min
Jun 17, 6:17 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington43 min
Jun 17, 6:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 6:31 PM EDTSpecial Weather StatementFFCNewton, Walton29 min
Jun 17, 6:38 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 17, 6:38 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton52 min
Jun 17, 6:48 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington27 min
Jun 17, 6:51 PM EDTSevere Thunderstorm WarningFFCWashington39 min
Jun 17, 6:58 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens47 min
Jun 17, 7:00 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam45 min
Jun 17, 7:07 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach23 min
Jun 17, 7:09 PM EDTSpecial Weather StatementFFCHouston36 min
Jun 17, 7:17 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington43 min
Jun 17, 7:23 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jasper, Jones, Putnam52 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler47 min
Jun 17, 7:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs47 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Jun 17, 7:35 PM EDTSevere Thunderstorm WarningFFCDooly, Macon40 min
Jun 17, 7:43 PM EDTSpecial Weather StatementFFCJohnson32 min
Jun 17, 7:47 PM EDTSpecial Weather StatementFFCWilkinson28 min
Jun 17, 7:54 PM EDTSpecial Weather StatementFFCEmanuel36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.